# SDR USAA2011072200009

- Difficulty date: July 9, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Rt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON INTERNAL CAVITY OF RIGHT PYLON SPIGOT BEARING SLEEVE AT PYLON STA 6465 TO STA 7063 & BETWEEN RIB 3 TO RIB 5.  REPLACED RIGHT PYLON SPIGOT BEARING SLEEVE IAW JOB CARD 26C40054035.
